# SDR AALA20150114012

- Difficulty date: January 14, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N186AN
- Make and model: Boeing 757223
- Aircraft serial: 32380
- Aircraft time: 49,798 hours, 12,321 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, DIVERTED & EMER DECLARED.  LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  DURING CRUISE A SMELL OF FUEL IN THE CABIN WAS REPORTED.  ACCOMPLISHED ENG RUN UP TEST IAW AMM 71-00-00.  PNEUMATIC SYS TEST IAW AMM 36-11-00 & DOOR HEATER OPERATION IAW AMM 21-45-06 WITH NO FUEL SMELL FOUND.  SYS CHECKED NORMAL.
